# SDR DALA2018100905938

- Difficulty date: October 2, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 48,626 hours, 4,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7103, L/P 0767163) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:903 / INTERIOR. INSTALLED NEW LENS AT EMERGENCY FLOOR LIGHTING LOC 903. OK FOR SVC PER MM 33-51.
